# SDR ASAA9710064

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE RIGHT WING AND BODY FILLET EXTERIOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. REPLACED THE POWER SUPPLY AND THE LIGHTS OPERATED NORMALLY.  (M)
